# SDR SWIA200110168

- Difficulty date: September 13, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 6,293 hours, 9,113 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Malfunctioned
- Location: Rteng Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE DROPPED BELOW 55 PSI IN FLIGHT BUT REMAINED ABOVE 50 PSI.REPLACED RT ENGINE OIL PRESSURE TRANSDUCER WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
